# SDR DXTA2023092896710

- Difficulty date: September 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500365
- Aircraft time: 5,963 hours, 4,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005394
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT WHILE IN "ARM" THE EMERGENCY LIGHTING SYSTEM STARTED TO FLASH.  VERIFIED FAULT. WHEN SELECTED TO ARM LIGHTS CAME ON & STAYED ON. DISCHARGED UNTIL LIGHTS BEGAN TO FLASH. CHARGED BATTERIES FOR 90 MINS & THE FAULT PERSISTED. MORE TROUBLESHOOTING NECESSARY, 2 EMERGENCY LIGHT POWER SUPPLIES ON ORDER.  REMOVED FAULTY AFT EMERGENCY LIGHT BATTERY, INSTALLED A NEW BATTERY. REMOVED FWD BATTERY & INSTALLED TESTED BATTERY. WORK PERFORMED IAW AMM 33-52-01.
